MAUDE Adverse Event Report: ABBOTT LABORATORIES TOTAL BILIRUBIN; DIAZO COLORIMETRY, BILIRUBIN

ABBOTT LABORATORIES TOTAL BILIRUBIN; DIAZO COLORIMETRY, BILIRUBIN
Model Number 6L45-21
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Patient identifier complete entry = (b)(6).All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely decreased total bilirubin results for several patients on an architect c4000 analyzer.The following data was provided (customer¿s reference range is 0.20-1.20 mg/dl): sample id (b)(6) initial result was <0.2, repeat was 0.55 mg/dl.Sample id (b)(6) initial result was <0.2, repeat was 0.40 mg/dl.Sample id (b)(6) initial result was <0.2, repeat was 0.33 mg/dl.Sample id (b)(6) initial result was 0.79, repeat was 1.40 mg/dl.Sample id (b)(6) initial result was 0.64, repeat was 1.24 mg/dl.Sample id (b)(6) initial result was <0.2, repeat was 0.59 mg/dl.Sample id (b)(6) initial result was <0.2, repeat was 0.32 mg/dl.Sample id (b)(6) initial result was <0.2, repeat was 0.48 mg/dl.Sample id (b)(6) initial result was <0.2, repeat was 0.30 mg/dl.Sample id (b)(6) initial result was 0.35, repeat was 0.95 mg/dl.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
Health effect impact code: f26.Component code: g01003.D8.Was this device serviced by a third party? no.The complaint investigation for falsely decreased total bilirubin results, while using total bilirubin reagent list number 06l45, lot number 56466uq12, calibrated with bilirubin calibrator list number 01e66, lot number 31253fd01, included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.A review of complaint activity determined that there is no atypical complaint activity for lot number 56466uq12.Trending review determined no related trend for falsely elevated results for the product.Return testing was not completed as returns were not available.A review of the product labeling concluded that the issue is sufficiently addressed.Manufacturing documentation for the likely cause lots were reviewed and did not identify any issues.The overall performance of the total bilirubin reagent, lot number 56466uq12, was reviewed using data gathered via abbottlink from customers worldwide and suggested that the performance is acceptable.Based on all available information and abbott diagnostics' complaint investigation, no product deficiency was identified.
 
Additional Manufacturer Narrative
Concomitant product added to section d11.
 
Additional Manufacturer Narrative
This follow up is submitted, to populate fields d8 and/or h6 with data, that had previously been provided in field h10.There is no change to the content of the data.

Brand Name
TOTAL BILIRUBIN
Common Device Name
DIAZO COLORIMETRY, BILIRUBIN
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
MDR Report Key11227009
Report Number3016438761-2021-00025
Device Sequence Number3512873
Product Code CIG
UDI-Device Identifier00380740011369
UDI-Public00380740011369
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K121985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2021
Device Model Number6L45-21
Device Catalogue Number06L45-21
Device Lot Number56466UQ12
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/31/2020
Supplement Date Received by Manufacturer12/31/2020
03/01/2021
05/26/2021
Initial Report FDA Received Date01/25/2021
Supplement Report FDA Received Date01/26/2021
03/10/2021
05/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C4000 INTGR, 02P24-40, C401603; ARC C4000 INTGR, 02P24-40, C401603; ARC C4000 INTGR, 02P24-40, C401603